# SDR DALA2022052603657

- Difficulty date: May 29, 2021
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 91,155 hours, 41,513 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 676 DTA MONITOR INSPECTION LOG REF ERA 565227-14 REV.C. CORRECTIVE ACTION: REF ERA 565227-14 REV C. (1823745)
